# SDR SCNA20201116213

- Difficulty date: October 17, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT BULKHEAD LT SUPPORT ANGLE STA 500I LBL 25 WL 156.  REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD LT SUPPORT ANGLE P/N 143A985-34, IAW SRM 51-40-05, SRM 51-40-02 AND DWG 143A9485.
